[18]   On the stability of the relativist systems, Analele Univ. Craiova, Seria Matematică-Fizică-

         Chimie, Nr.16 (1988), p. 52-57 (n colaborare cu M. Predoi)

 

[19]   Zeemans Theorem in Krein Spaces, Rev. Roum. Math. Pures et Appl., Tome 34, Nr.7(1989),

          p.605-606 (pdf)

 

[20]   La description invariantive du mouvement du point, Bul. Ştiinţific al Univ. Tehn. Timişoara,

         Seria Mat-Fiz, Tom 36/50(1991), p. 49-55 (n colaborare cu C. Pescăruş şi G. Turcitu)

 

[21]   Generalizing the Minkowskian space-time, I, Stud. Cerc. Mat. Tom 44 Nr.2(1992), p.89-107 (pdf)

 

[22]   Generalizing the Minkowskian space-time,II, Stud. Cerc. Mat. Tom 44 Nr.4(1992), p.267-284(pdf)

 

[23]   Operating with Horistologies,  Stud. Cerc. Mat. Tom 46 Nr.2(1994), p.121-133 (pdf)

 

 

c1) Articole n reviste cotate ISI sau indexate n baze de date internaţionale reprezentative

[1] Bălan T., Predoi M., Instability and super-additivity, Inequality Theory and Applications, vol. 4, pp. 1-12, Nova Science Publishers Inc., New York, Editors Yeol Je Cho, Jong Kyn Kim and Sever Dragomir, 2006

 

[2] Bălan T., Predoi M., Discrete instability, Proc. of the Conf. of Applied Diff. Geometry, Geom. Relativity and the workshop on global Analysis, Diff. Geom. And Lie Algebra 2001, Ed. Gr. Tsagas, Geometry Balkan Press, pp. 33-38, 2004 (pdf)

 

[3] Bălan T., Predoi M. et al., Aczls inequality, superadditivity, horistology, Inequality Theory and Applications, vol. 2, pp. 1-5, Nova Science Publishers Inc., New York, Editors Yeol Je Cho, Jong Kyn Kim and Sever Dragomir, 2003 (pdf)

 

[4]Bălan T., Predoi M., Aczls inequality, superadditivity, horistology, RGMIA Research Report Collection, vol. 5, no. 1, pp. 15-18, ISSN 1443-5780, 2001

 

[5] Bălan T., Predoi M., Discrete sets of events, , Inequality Theory and Applications, vol. 6, Nova Science Publishers Inc., New York, Editors Yeol Je Cho, Jong Kyn Kim and Sever Dragomir 2008  (pdf)

 

[6]  Predoi M., Bălan T., Admitted events and discreteness, Inequality Theory and Applications, vol. 6, Nova Science Publishers Inc., New York, Editors Yeol Je Cho, Jong Kyn Kim and Sever Dragomir 2008 (pdf)

 

c2) Articole n reviste recunoscute CNCSIS, tip B

[1] Balan Trandafir, Predoi Maria, La convergence bidimensionelle dans l'espace des fonctions "; Bull.

            Math. de la Soc. Sci. Math. de la Roumanie, tome 15 (63), nr. 4, 1971, pag. 387 - 392.

 

[2] Balan Trandafir, Predoi Maria; A topological study of the bidimensional derivative " Bull. Math. de  la Soc. Sci. Math. de la Roumanie, tome 20 (68), nr.1 - 2, 1976, pag. 27 - 36.

 

[3] Balan Trandafir, Predoi Maria; " Relativist systems - Axiomatic aproach to an invariantive systems

     theory " Analele Universitatii din Craiova, vol. VIII, 1980, pag. 27-37.

 

[4] Balan Trandafir, Predoi Maria; " On the stability of the relativist systems " Analele Universitatii din

      Craiova, vol. XVI, 1988, pag. 52 - 57.

 

 <1   2   3  4   5  6 >

 

Educatie
Activitate didactica
Cercetare
Contacte
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

               

 DMA          Membri